I was given Rapaflo and Jalyn in order to restore urinary function which, after about three weeks, is working fine now. I am now only taking Jalyn (about 7 weeks). My doctor wants me to stay on it or switch to finasteride for another six months. I do not like the side effects of these medications and would like to stop taking them. What are the risks if I stop, perhaps gradually.? Are there better drug choices?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benign Prostatic Hyperplasia (BPH) - Sir, I am 56 years old. I am suffering from enlarged prostate for the last more than 4 years. My PSA is 8.080. I ...
2 answers • 9 May 2011
Have majority of usual urinary dfficulties associated with this condition. Been on Flomax for 4 months with no significant improvement and returning ...
2 answers • 7 Jun 2012
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine
... AVODART (DUODART) with SAW PALMETTO? thanks!
1 answer • 21 Jan 2014
I am starting Rapaflo 8mg for BPH and was not told which meal to take it with.
1 answer • 10 days ago